Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Crossed products of simple rings


Author: Nobuo Nobusawa
Journal: Proc. Amer. Math. Soc. 24 (1970), 18-21
MSC: Primary 16.46
DOI: https://doi.org/10.1090/S0002-9939-1970-0254093-6
MathSciNet review: 0254093
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Nakayama, Galois theory of simple rings, Trans. Amer. Math. Soc. 73 (1952), 276-292. MR 14, 240. MR 0049875 (14:240a)
  • [2] N. Nobusawa, On crossed products of division rings, Nagoya Math. J. 35 (1969), 47-51. MR 0252442 (40:5662)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.46

Retrieve articles in all journals with MSC: 16.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0254093-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society